# SDR CALA2024022600520

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 76,257 hours, 27,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1674. OP''S CHECK FAILS (REF: AAR NR 99997897). REMOVED AND REPLACED PAX CABIN, EMERGENCY LIGHT BATTERY PACK M16 74 IAW B737 AMM 33-51-06-960-805, TEST PASSED
